View Full Version : Effects of changing Dosage?

12-05-2011, 11:48 AM
So a few weeks ago I made a post here about cutting in half my dosage of finasteride because of side effects I was experiencing. It has been a couple weeks now and the side effects (lower libido, trouble getting erections) still seem to be there. Also, the changed dosage seems to have interrupted the progress I was making in hair growth and caused a minor shed.

My question is, does anyone have any experience in how long it normally takes after changing dosage of finasteride for side effects to change. Will cutting the dose in half be enough to get rid of sides? And last, is it normal for a change in dosage to cause a sheds? I know there is no perfect answer to these questions but if anyone has any experience with this it would be much appreciated. Everyone on this website has been very helpful so far with my posts.

Dr. Glenn Charles
12-10-2011, 04:34 PM
Changing dosages can alter the effectiveness of a medication. It can take the body some time to readjust. Hopefully, the negative effects will subside with time. If not, you may need to consider discontinuing.